MathSciNet Relay Station
MathSciNet bibliographic data
MR1868923 (2003j:53106) 53C44
Knopf, Dan; McLeod, Kevin Quasi-convergence of model geometries under the Ricci flow. Comm. Anal. Geom. 9 (2001), no. 4, 879–919.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement